# SDR 2007UALA02212

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 25,386 hours, 6,850 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21H EXIT PATH LIGHTING LOOSE.  REPLACED LIGHT ASSY.
